Mixed-Cryoglobulinemia Associated with Cutaneous Vasculitis and Pulmonary Symptoms

Access this Article

Search this Article

Author(s)

    • KONISHI Masahiro
    • The Department of Internal Medicine, Kejo University School of Medicine
    • OHOSONE Yasuo
    • The Department of Internal Medicine, Kejo University School of Medicine
    • MATSUMURA Mami
    • The Department of Internal Medicine, Kejo University School of Medicine
    • MIMORI Tsuneyo
    • The Department of Internal Medicine, Kejo University School of Medicine
    • IKEDA Yasuo
    • The Department of Internal Medicine, Kejo University School of Medicine

Abstract

A 45-year-old Japanese man with Sjöogren's syndrome developed recurrent skin ulcers, palpable purpura, and dyspnea. Serum mixed-type cryoglobulin level was elevated. A biopsy of his skin lesion showed the characteristic leukocytoclastic vasculitis of mixed-type cryoglobulinemia. Dyspnea, skin ulcers, and purpura resolved along with a reduction in the serum cryoglobulin level after prednisolone administration. This patient demonstrated cryoglobulinemia-associated vasculitis, as well as possible cryoglobulinemia-associated pulmonary symptoms.<br>(Internal Medicine 36: 62-67, 1997)

Journal

  • Internal Medicine

    Internal Medicine 36(1), 62-67, 1997-01-01

    The Japanese Society of Internal Medicine

References:  12

Cited by:  2

Codes

Page Top